I already posted a topic about steroid side effects...having been in hospital last week and given IV steroids, suppositories etc, and then put on 40mg Prednisolone. I explained how I was/am dizzy and shaky alot of the time and also experiencing slightly worsening vision without my glasses. The general thought from doctors and on here is that it is due to fairly high doses of medication I have been on.
However I spoke to my GP today who look at the blood test results on the day of my discharge (last Fri) and I have low potassium and low protein (which is fairly normal with this condition I'm guessing) However the weird thing is that when I was admitted to hospital a week previously my liver results from the blood test were fine, and now she says they are showing as abnormal. She said this either means I have picked up an infection or maybe its just the steroids etc. Does this sound about right?
And not sure if this is of any relevance or not but sometimes after eating I experience a kind of dull burning pain/sensation from below my throat all the way to my chest, and it stays there for a while no matter how much water I drink to try to take it away.
Sorry for all the questions, I'm just very confused....I thought hospital was supposed to make you better, but I seem to have come out with more problems and worries!
22 year old female, from the UK.
Diagnosed with Ulcerative Proctitis Jan '08, Proctosigmoiditis Jan '09.
Hospitalised Jan '09 for IV Hydrocortisone - had no effect!
Hospitalised Fri 27th Feb for a week of IV Hydrocortisone.
Currently taking daily:
40mg Prednisolone tablets
5mg Prednisolone suppositories x 2
1g Mesalazine suppositories x 2 (soon to change to Acetarsol)
2g Mesalazine sachets x 2
Post Edited (qwerty1) : 3/9/2009 5:23:51 PM (GMT-6)